A Note on Passepartout Problems
AbstractThis note provides a methodological contribution to the allocation of joint revenues obtained from passepartouts. In a passepartout system a group of service providers offers a passepartout that allows its owners the use of specified services for an unlimited number of times during a fixed period of time. The corresponding allocation problem is then how to share the total joint revenues of the passepartout system adequately among the service providers. Arguments are provided to model a passepartout problem within the framework of bankruptcy and context-specific properties are considered in order to select an appropriate allocation rule.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tinbergen Institute in its series Tinbergen Institute Discussion Papers with number 10-031/1.
Date of creation: 12 Mar 2010
Date of revision:
Contact details of provider:
Web page: http://www.tinbergen.nl
Passepartout problem; bankruptcy problem; allocation rule;
Other versions of this item:
- D70 - Microeconomics - - Analysis of Collective Decision-Making - - - General
This paper has been announced in the following NEP Reports:
- NEP-ALL-2011-02-26 (All new papers)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Juan D. Moreno-Ternero, 2006.
"Proportionality And Non-Manipulability In Bankruptcy Problems,"
International Game Theory Review (IGTR),
World Scientific Publishing Co. Pte. Ltd., vol. 8(01), pages 127-139.
- MORENO-TERNERO, Juan D., . "Proportionality and non-manipulability in bankruptcy problems," CORE Discussion Papers RP -1898, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Gustavo Bergantiños & Juan D. Moreno-Ternero, 2013. "The axiomatic approach to the problem of sharing the revenue from bundled pricing," Working Papers 13.04, Universidad Pablo de Olavide, Department of Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Antoine Maartens (+31 626 - 160 892)).
If references are entirely missing, you can add them using this form.